Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Primes of the form $n!\pm 1$ and $2\cdot 3\cdot 5\cdots p\pm 1$

Authors: J. P. Buhler, R. E. Crandall and M. A. Penk
Journal: Math. Comp. 38 (1982), 639-643
MSC: Primary 10A25; Secondary 10A10
Corrigendum: Math. Comp. 40 (1983), 727.
Corrigendum: Math. Comp. 40 (1983), 727.
MathSciNet review: 645679
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: All primes less than ${10^{1000}}$ of the form $n! \pm 1$ or $2 \cdot 3 \cdot 5 \cdots p \pm 1$ are determined. Results of Brillhart, Lehmer, and Selfridge are used together with a fast algorithm that applies to primality tests of integers N for which many factors of $N \pm 1$ are known.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A25, 10A10

Retrieve articles in all journals with MSC: 10A25, 10A10

Additional Information

Article copyright: © Copyright 1982 American Mathematical Society